CaltechAUTHORS
  A Caltech Library Service

The problems of congruent numbers and concordant forms

Bell, E. T. (1947) The problems of congruent numbers and concordant forms. Proceedings of the National Academy of Sciences of the United States of America, 33 (11). pp. 326-328. ISSN 0027-8424. http://resolver.caltech.edu/CaltechAUTHORS:BELpnas47

[img]
Preview
PDF
See Usage Policy.

237Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:BELpnas47

Abstract

1. Four Related Problems. - All letters in formulas denote rational integers, and solution means the complete solution in such integers. The problem of solving the simultaneous diophantine equations rX^2 + mY^2 = rZ^2, sX^2 + nY^2 = sW^2 includes as special cases two classical problems.


Item Type:Article
Additional Information:Copyright © 1947 by the National Academy of Sciences. Communicated August 12, 1947.
Record Number:CaltechAUTHORS:BELpnas47
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:BELpnas47
Alternative URL:http://www.pnas.org/content/vol33/issue11/
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:4617
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:30 Aug 2006
Last Modified:26 Dec 2012 09:00

Repository Staff Only: item control page